# SDR YENA2025011300041

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N3232J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55301
- Aircraft time: 753 hours, 381 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2052, MCO-BOS. 'BRAKE ON EICAS INDICATION WHEN CONFIGURING FOR LANDING ECL COMPLIED WITH MESSAGE CLEARED PRIOR TO UNEVENTFUL LANDING; PER EFIM AND ISI 32-40-001-REV B. ACCOMPLISHED BRAKE SYSTEM NORMAL MODE OPS TEST PER AMP J32-43-00. OPS NORMAL. ALL VALVES NORMAL.'
